# SDR SWAA2015101645025

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 63,275 hours, 50,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Mislocated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT BULKHEAD LIGHT LENS MISS LOCATED.  R & R LENS IAW AMM.
